Hi, everyone, I've had M.E. since Sept 2008, with the first five years being relatively mild (70% then 90% functioning). Last summer, after moving to a new city for a new job the previous fall, I developed a severe depression due to isolation, and somewhat reluctantly, on the advice of a good friend went to a walk-in clinic for an anti-depressant dx to get me over the hump so I could make better decisions about my future. I got put on 10 mg of citalopram at the end of July, and asked to follow up with a psychiatrist a month later. I was feeling pretty good by the time I saw him (I'd had bad anxiety side effects that were wearing off), but went up to 20 on his advice, had a bad reaction (my lifelong epilepsy went haywire), and went back down to 10. Decided to quit the job and move back to my home city (Toronto) in November, and was ready to come off the meds in Sept but wanted to wait till I'd moved. Then in late Sept I had a really bad relapse from all the stress, and have been down to about 30%, housebound and in bed a lot, a complete change from before. However, by about Feb (after the move) my mood had stabilized, and in early June I started to taper off the citalopram. My energy improved considerably between mid-May and late June--I could go to the store across the street, stay out of bed a bit longer (5 hours total), do the laundry without it feeling like an ordeal, etc. I had a crash at the end of June that brought me back to my April levels. THEN I realized that I had accidentally gone up to 20 mg from 10 in mid-April, bc my pharm had got the psych's dx somehow. So now I'm wondering if that improvement I was so happy about was not due to meds I'm on for OI, rest, supplements, summer weather, etc. but just to the increase in the drug I'd like to get off! I'm now down to 7.5 and also sometimes feeling a bit more depressed. I'd be interested in anything folks know about: Whether that energy boost could be due to increased cit, and if it's "good" energy or if it's "fake" energy (like caffeine) that will just lead to me PEMing myself more. I've been seeing the cit as just about mood, but maybe it helps in other ways. Experiences coming off this or a similar drug--do you go through a low period but then recover when it's out of your system? Could the new OI I developed in the fall (I'm on Florinef and am going to start midodrine in a few weeks) be related at all to being on an SSRI? Will having the SSRI out of my system help with those meds? Thanks and sorry this is so long!